Advertisement

loader

Talk

Advanced search

Provera Questions - Please help!!

(1 Post)
LittleMissSnowShine Sat 27-Aug-16 19:31:14

Hi ladies

If you have taken Provera while TTC and / or if you know anything about it - your knowledge would be much appreciated here!

A little background - I have PCOS and I am TTC #3. I stopped taking mini pill last December. AF didn't immediately return but I got pg in April, and unfortunately MC a couple of weeks in. I thought it might take a while for cycles to return to normal after thus, but AF came after 4 weeks (which is, due to PCOS, a short cycle for me). We resumed TTC in June but then in July I started bleeding and just didn't stop for 3 weeks, really, really heavily. I was taking tranexamic acid to try and cope with the bleeding but it was having little effect. I paid to go and see a consultant, who scanned me and said even after 3 weeks of non-stop bleeding my uterus lining was still really thick and my ovaries were a bit enlarged. She prescribed 3 weeks of twice daily Provera. The bleeding stopped within a day or two of starting the tablets, but then resumed again (less heavily) around 8th August.

So I finished course of Provera on 10th August, and I was provisionally counting 11th August as CD1. Bleeding that began on 8th August continued, not too heavy but a sort of normal AF amount, until 15th August (CD5). We DTD on 18th August (CD 8) but then our kids and then DH all came down with a bug so no more DTD and we thought we would just leave ttc for this month.

Then on 25th August (CD 15) I started spotting / staining. It is very light and it hasn't gotten any heavier (seems to have stopped this afternoon?) and there are no cramps. The spotting is brownish in colour. And it appeared 7 days after DTD.

Today I am feeling EXHAUSTED and sick. I had hyperemesis with both DCs so sickness is a big pregnancy indicator for me.

But is this at all in any way possible? Could I have OV (like CD 9 or 10) that early after finishing the Provera on 10th August? I wasn't charting this month so I have no idea if there was a temperature spike and I didnt use OPK or anything. Could this spotting be implantation bleeding? Or is this type of strange mid-cycle spotting typical following a course of provera? Do you count the first day after you finish the tablets as CD1? Or should I have counted as CD1 the day I started AF while still on Provera, which was on 8th August. Using that timeline, we DTD on CD11 and I have been having very light spotting since CD 18...

I am so confused and all I seem to be able to find online is ladies who were prescribed a much shorter dose of provera to induce AF rather than people who were prescribed a longer dose to sort out very heavy bleeding. So I don't know what's going on at all and your expertise / experience / guesses would be much appreciated!!! It's too soon to POAS, right??

Join the discussion

Join the discussion

Registering is free, easy, and means you can join in the discussion, get discounts, win prizes and lots more.

Register now